Vol. 14, No. 10, 2020

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 14
Issue 10, 2575–2813
Issue 9, 2295–2574
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Arithmetic of curves on moduli of local systems
2575–2605

Junho Peter Whang

Curtis homomorphisms and the integral Bernstein center for $\mathrm{GL}_n$
2607–2645

David Helm

Moduli spaces of symmetric cubic fourfolds and locally symmetric varieties
2647–2683

Chenglong Yu and Zhiwei Zheng

Motivic multiple zeta values relative to $\mu_2$
2685–2712

Zhongyu Jin and Jiangtao Li

An intriguing hyperelliptic Shimura curve quotient of genus 16
2713–2742

Lassina Dembélé

Generating series of a new class of orthogonal Shimura varieties
2743–2772

Eugenia Rosu and Dylan Yott

Relative crystalline representations and $p$-divisible groups in the small ramification case
2773–2789

Tong Liu and Yong Suk Moon

Algorithms for orbit closure separation for invariants and semi-invariants of matrices
2791–2813

Harm Derksen and Visu Makam